Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 166, NWS Louisville, KY

July 27, 2014Green County, Hart County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2014, 12:02 PM CDT for Green County, Hart County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2014, 12:02 PM CDT (17:02 UTC)
Expired
Jul 27, 2014, 12:35 PM CDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Green County, KY, Hart County, KY

The radar

The Louisville radar (KLVX), 91 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 12:00 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1964 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1964 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.7
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WUUS53 KLMK 271702
SVRLMK
KYC087-099-271735-
/O.NEW.KLMK.SV.W.0166.140727T1702Z-140727T1735Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 PM CDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1235 PM CDT

* AT NOON CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MUNFORDVILLE...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GREENSBURG...REX...PASCAL...EVE...THREE SPRINGS...DEFRIES...
  MONROE...WHICKERVILLE...CRAILHOPE...DONANSBURG...WEBBS...GABE...
  GRAB...PIERCE...LITTLE BARREN...LILETOWN...NEWT...THURLOW...EXIE
  AND BLUFF BOOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3711 8558 3714 8566 3718 8569 3717 8574
      3723 8591 3735 8584 3728 8541 3727 8540
      3711 8552
TIME...MOT...LOC 1703Z 292DEG 30KT 3724 8580

HAIL...1.00IN
WIND...60MPH

$$

EER
1 follow-up statement
909 
WWUS53 KLMK 271716
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
116 PM EDT SUN JUL 27 2014

KYC099-271726-
/O.CAN.KLMK.SV.W.0166.000000T0000Z-140727T1735Z/
HART KY-
1216 PM CDT SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HART COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3711 8559 3714 8566 3718 8569 3723 8569
      3729 8564 3728 8541 3727 8540 3711 8552
TIME...MOT...LOC 1716Z 292DEG 30KT 3720 8567

$$

KYC087-271735-
/O.CON.KLMK.SV.W.0166.000000T0000Z-140727T1735Z/
GREEN KY-
1216 PM CDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN GREEN
COUNTY UNTIL 1235 PM CDT...

AT 1215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
GREENSBURG...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GREENSBURG...CRAILHOPE...DONANSBURG...WEBBS...GRAB...PIERCE...LITTLE
BARREN...LILETOWN...NEWT...THURLOW...EXIE...BLUFF BOOM...MELL AND
ROACHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3711 8559 3714 8566 3718 8569 3723 8569
      3729 8564 3728 8541 3727 8540 3711 8552
TIME...MOT...LOC 1716Z 292DEG 30KT 3720 8567

HAIL...1.00IN
WIND...60MPH

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 11:28 AM CDT, 34 minutes earlier.

Area forecast discussion, Jul 27, 11:28 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1228 PM EDT Sun Jul 27 2014

...Mesoscale Forecast Update...
Issued at 1225 PM EDT Sun Jul 27 2014

Latest thinking continues to remain on track.  Current severe
convection across east-central KY is likely still elevated in
nature, given surface temperatures only in the upper 60s and lower
70s.  This convection will mainly pose a large hail (possibly golf
ball sized at times) and isolated damaging wind threat.

A rather volatile airmass is advecting into south-central KY,
however, as peaks of sunshine have broke out (Bowling Green at
91/72).  The prefrontal trough will interact with this airmass later
this afternoon, which should be enough to weaken the cap and
intiaite scattered supercells, mainly across south-central KY.  The
latest runs of the HRRR continues to support this thinking.  These
supercells will be capable of large hail (potentially 2+ inches) and
damaging winds.  There will also be an isolated tornado threat given
the low-level speed shear and the lingering outflow boundaries that
storms may be able to interact with.

.SHORT TERM (Now through Monday)...
Issued at 359 AM EDT Sun Jul 27 2014

...Severe weather threat continues this morning through much of
today...

Currently:

The MCS that rolled through the forecast area late Saturday night
has not stopped convection from re-firing in a line extending
currently from roughly Daviess County, IN southeastward through
Elizabethtown, KY. These storms have developed near theta-e
advecting in from the west, along with an increase of low-level
PWATs, per the CIMMS NearCast model. This cluster has all of the
features of being severe; however, latest available AMDAR soundings
show a shallow stable layer, which may help to keep the worst of the
winds aloft. Regardless, the concern is certainly there that despite
that these storms should be primarily elevated, they seem to be able
to overcome the layer and go surface-based. An additional concern
that was not present with the previous MCS is that a directional
shear component has been added to the increase in speed shear as the
low-level jet ramps up and surface southerly winds persist.

Today:

Continued uncertainty exists for the exact evolution of today's
storms, although given how easily convection was able to develop
overnight and how quickly the local atmosphere was able to recover
behind the MCS, this is concerning given all of the other parameters
that will line up to create a severe threat for much of central KY
and south-central IN. The worked over atmosphere has not stopped
storm development. Models are showing 0-6km bulk shear today will be
increasing from approximately 30kts. in southern KY to 50kts. north
of the Ohio River to 40kts in the south to 60kts. in the north by
late today. SBCAPE, while some already exists this morning, will
increase to over 2500 J/kg under the sun today. The focus of where
storms will develop and how they'll move will be a short-term,
mesoscale based forecasting approach as they ride leftover
boundaries and wherever the greater instability sets up, which
currently looks to be in southern and eastern KY. Hi-res models are
showing multiple rounds of storms but clearing out by late this
afternoon. Think this will be more dependent on the timing of the
front. The mode early on could be discrete supercells, congealing
into potentially a broken line as they merge and coalesce with one
another. The primary concern for any severe storms today will be
damaging winds and heavy to torrential rainfall, with secondary
concerns for hail and potentially an isolated tornado.

Highs today are expected to reach the upper 80s in the north and the
low 90s in the south, despite any cloud cover as the WAA pipeline
remains at full blast until the fropa.

Tonight through Monday:

Once the well-advertised cold front pushes through (expected to be
through the forecast area by tonight), the storms will go with it,
leaving clearing skies and a dry forecast for the overnight period.
However, clouds will clutter the skies once more on Monday with a
chance for showers, especially in the Bluegrass region and locations
east of I-65. This is as the upper low spins down into the region,
which will also bring significantly cooler temperatures. Look for
lows to range from the lower 60s in the north to the upper 60s in
the southeast. Highs on Monday will range from the mid 70s in the
north to around the 80 degree mark in the south.

.LONG TERM (Monday Night through Saturday)...
Issued at 245 AM EDT Sun Jul 27 2014

An amplified pattern over the CONUS will persist this week with
troughing noted over the Midwest providing unseasonably cool
weather.

Tues-Thurs we'll be dry with sfc high pressure in the area.
Tuesday's highs will flirt with record cold highs which are in the
70s at climate stations.  Forecast highs for Tuesday range from
73-79 across the area.   We'll then see a little bit of a warm-up
into the upper 70s and lower 80s for Wed/Thu.  Night time lows will
be in the upper 50s and lower 60s.

By Friday, the pattern looks to attempt to become more a of a split
flow with an upper low attempting to be cut off over the Midwest.
As shortwaves increase in the trough and upper low toward the end of
the week, rain/storm chances will re-emerge with on and off
showers/storms possible through the weekend.

&&

.AVIATION (12Z TAF Update)...
Issued at 651 AM EDT Sun Jul 27 2014

Difficult forecast for today as ongoing convection causes
uncertainty in how convection will evolve later today. A surface low
is progged over central IL and moving toward the NE. Aloft,
upper-level low pressure is rotating down from the NW as a deep
Canadian trough primes to take over the region.

Strong to severe thunderstorms will continue to threaten all three
terminals but given the uncertainty in timing, have not included
specifics other than VCTS (but even this is likely to change
throughout the day). Amendments will need to be made as storms
develop and threaten the terminals. The fropa is expected to have
cleared all three terminals sometime or shortly after 00Z Monday and
will take with it storm activity.

Winds will be a concern during the day as 15 to 20 knot
southwesterly gradient winds are expected with higher gusts. Winds
could be higher in or around any storms.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Mesoscale......KJD
Short Term.....lg
Long Term......AMS
Aviation.......lg
Hazardous weather outlook, Jul 27, 8:38 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
938 AM EDT SUN JUL 27 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-281345-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
938 AM EDT SUN JUL 27 2014 /838 AM CDT SUN JUL 27 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THIS
AFTERNOON...ESPECIALLY SOUTH OF THE OHIO RIVER. THE PRIMARY
HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO
IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE CHANCE FOR THUNDERSTORMS WILL RETURN FOR FRIDAY AND SATURDAY
AS MULTIPLE UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS...HAIL...AND
FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/AMS

In the hours before

Special weather statement, Jul 27, 11:23 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1223 PM EDT SUN JUL 27 2014

KYZ036-037-042-271655-
BOURBON KY-HARRISON KY-SCOTT KY-
1223 PM EDT SUN JUL 27 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...

AT 1221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF OWENTON...AND MOVING EAST
AT 50 MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CYNTHIANA...
  STONEWALL AND HINTON...
  ALBERTA AND RUTLAND...
  CONNERSVILLE AND BRECKINRIDGE...
  POINDEXTER AND GARNETT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3828 8427 3838 8470 3850 8456 3852 8449
      3854 8448 3854 8444 3856 8443 3857 8441
      3854 8416 3851 8418 3851 8416 3849 8415
TIME...MOT...LOC 1623Z 285DEG 43KT 3846 8466

EER
Local storm report, Jul 27, 11:31 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1231 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HAIL             MT. EDEN                38.05N  85.15W
07/27/2014  E2.00 INCH       SPENCER            KY   PUBLIC

&&

EVENT NUMBER LMK1400719

RL
Local storm report, Jul 27, 11:34 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1234 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HAIL             DANVILLE                37.64N  84.77W
07/27/2014  E0.70 INCH       BOYLE              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400720

RL
Special weather statement, Jul 27, 11:34 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 AM CDT SUN JUL 27 2014

KYZ027-063-064-271705-
GRAYSON KY-GREEN KY-HART KY-
1134 AM CDT SUN JUL 27 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...PENNY SIZE HAIL...
AND 40 MPH WINDS...

AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MUNFORDVILLE...AND MOVING
EAST AT 45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...PENNY SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  MUNFORDVILLE...
  LEITCHFIELD CROSSING AND KESSINGER...
  WOODSONVILLE...
  GLEN LILY AND HINESDALE...
  CANMER AND PASCAL...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
65 AND 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3737 8559 3718 8566 3732 8614 3741 8606
TIME...MOT...LOC 1634Z 283DEG 40KT 3734 8602

EER
Local storm report, Jul 27, 11:49 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1249 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     HAIL             CYNTHIANA               38.39N  84.30W
07/27/2014  E1.00 INCH       HARRISON           KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400721

RL
Local storm report, Jul 27, 12:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
102 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     TSTM WND DMG     LEXINGTON               38.04N  84.46W
07/27/2014                   FAYETTE            KY   NWS EMPLOYEE

            SEVERAL TREES DOWN IN THE NEWTOWN PIKE-INTERSTATE 75
            AREA ALONG WITH ONE INCH HAIL

&&

EVENT NUMBER LMK1400722

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:05 PM CDTSpecial Weather StatementLMKHenry, Oldham30 min
Jul 26, 8:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade30 min
Jul 26, 8:46 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Jefferson, Meade39 min
Jul 26, 8:56 PM CDTSpecial Weather StatementLMKBreckinridge, Bullitt, Edmonson, Grayson, Hardin, Hart and 10 more89 min
Jul 26, 9:08 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson, Spencer47 min
Jul 26, 9:17 PM CDTAreal Flood AdvisoryLMKJefferson88 min
Jul 26, 9:30 PM CDTSevere Thunderstorm WarningLMKAnderson, Larue, Marion, Nelson, Shelby, Spencer and 1 more40 min
Jul 26, 9:32 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby28 min
Jul 26, 9:34 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart, Larue31 min
Jul 26, 9:46 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Marion, Nelson, Taylor29 min
Jul 26, 10:00 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Franklin, Marion, Mercer, Nelson and 4 more30 min
Jul 26, 10:11 PM CDTSevere Thunderstorm WarningLMKAdair, Boyle, Casey, Green, Lincoln, Marion and 1 more29 min
Jul 26, 10:26 PM CDTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 2 more39 min
Jul 26, 10:27 PM CDTSpecial Weather StatementLMKFayette, Woodford28 min
Jul 26, 10:30 PM CDTSevere Thunderstorm WarningLMKAdair, Boyle, Casey, Garrard, Lincoln, Russell and 1 more30 min
Jul 26, 10:44 PM CDTSpecial Weather StatementLMKHarrison, Nicholas46 min
Jul 26, 11:01 PM CDTSpecial Weather StatementLMKCasey, Garrard, Lincoln, Russell29 min
Jul 26, 11:14 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas31 min
Jul 27, 2:04 AM CDTSevere Thunderstorm WarningLMKMeade41 min
Jul 27, 2:12 AM CDTSpecial Weather StatementLMKBreckinridge, Hardin, Meade43 min
Jul 27, 2:52 AM CDTSpecial Weather StatementLMKBullitt, Larue, Meade, Nelson43 min
Jul 27, 3:00 AM CDTSevere Thunderstorm WarningLMKMeade40 min
Jul 27, 3:25 AM CDTAreal Flood AdvisoryLMKMeade3 hr
Jul 27, 3:52 AM CDTSpecial Weather StatementLMKHardin, Meade28 min
Jul 27, 3:57 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin38 min
Jul 27, 3:58 AM CDTFlash Flood WarningLMKMeade2 hr
Jul 27, 4:04 AM CDTSevere Thunderstorm WarningLMKHardin31 min
Jul 27, 4:12 AM CDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson28 min
Jul 27, 4:32 AM CDTSpecial Weather StatementLMKGreen, Hart43 min
Jul 27, 4:41 AM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor29 min
Jul 27, 4:42 AM CDTAreal Flood AdvisoryLMKHardin, Larue, Nelson2 hr
Jul 27, 5:07 AM CDTSpecial Weather StatementLMKAdair, Metcalfe28 min
Jul 27, 5:20 AM CDTAreal Flood AdvisoryLMKBreckinridge, Hardin3 hr
Jul 27, 6:25 AM CDTSevere Thunderstorm WarningLMKTrimble30 min
Jul 27, 6:48 AM CDTAreal Flood AdvisoryLMKBullitt, Jefferson, Spencer117 min
Jul 27, 6:51 AM CDTAreal Flood AdvisoryLMKTrimble114 min
Jul 27, 6:58 AM CDTSpecial Weather StatementLMKHenry, Trimble32 min
Jul 27, 7:29 AM CDTSpecial Weather StatementLMKWashington31 min
Jul 27, 8:22 AM CDTSpecial Weather StatementLMKGarrard, Mercer28 min
Jul 27, 8:32 AM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Mercer28 min
Jul 27, 10:07 AM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Franklin, Scott43 min
Jul 27, 10:09 AM CDTSpecial Weather StatementLMKAnderson, Spencer46 min
Jul 27, 10:19 AM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Shelby, Spencer, Woodford31 min
Jul 27, 10:23 AM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Scott, Woodford32 min
Jul 27, 10:34 AM CDTSpecial Weather StatementLMKJefferson31 min
Jul 27, 10:35 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette30 min
Jul 27, 10:51 AM CDTSevere Thunderstorm WarningLMKClark29 min
Jul 27, 11:01 AM CDTSevere Thunderstorm WarningLMKClark, Fayette, Madison34 min
Jul 27, 11:02 AM CDTSpecial Weather StatementLMKShelby28 min
Jul 27, 11:21 AM CDTSevere Thunderstorm WarningLMKClark7 min
Jul 27, 11:23 AM CDTSpecial Weather StatementLMKHarrison32 min
Jul 27, 11:28 AM CDTSevere Thunderstorm WarningLMKHarrison, Scott32 min
Jul 27, 11:34 AM CDTSpecial Weather StatementLMKHart31 min
Jul 27, 11:51 AM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas29 min
Jul 27, 12:18 PM CDTSpecial Weather StatementLMKLincoln12 min
Jul 27, 12:29 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Russell31 min
Jul 27, 1:05 PM CDTSpecial Weather StatementLMKRussell30 min
Jul 27, 1:07 PM CDTSevere Thunderstorm WarningLMKAdair, Russell23 min
Jul 27, 1:10 PM CDTSpecial Weather StatementLMKClark, Fayette30 min
Jul 27, 1:25 PM CDTTornado WarningLMKRussell19 min
Jul 27, 2:17 PM CDTSpecial Weather StatementLMKCasey28 min
Jul 27, 2:24 PM CDTSevere Thunderstorm WarningLMKCasey, Russell21 min
Jul 27, 3:08 PM CDTSpecial Weather StatementLMKAdair, Russell32 min
Jul 27, 3:17 PM CDTSpecial Weather StatementLMKCumberland28 min
Jul 27, 3:21 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe29 min
Jul 27, 3:36 PM CDTSpecial Weather StatementLMKCumberland29 min
Jul 27, 3:41 PM CDTSevere Thunderstorm WarningLMKBarren, Cumberland, Metcalfe, Monroe29 min
Jul 27, 3:43 PM CDTSpecial Weather StatementLMKRussell32 min
Jul 27, 3:46 PM CDTSevere Thunderstorm WarningLMKRussell19 min
Jul 27, 3:53 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell32 min
Jul 27, 4:11 PM CDTSpecial Weather StatementLMKMonroe29 min
Jul 27, 6:23 PM CDTSevere Thunderstorm WarningLMKNicholas22 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.